# SDR UIEA2018082201778

- Difficulty date: August 22, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,109 hours, 19,940 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Part serial: 4161
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT SUPPLY FAN 1 STATUS MESSAGE. REMOVED AND REPLACED EQUIP COOLING SUPPLY FAN IAW AMM 21-58-06. OPS CHECK GOOD.
